A boundary integral equation method for the two-dimensional diffusion equation subject to a non-local condition

Ang, W.T. (2001) A boundary integral equation method for the two-dimensional diffusion equation subject to a non-local condition. Engineering Analysis with Boundary Elements, 25 (1). pp. 1-6. ISSN 0955-7997

[img]
Preview
PDF
A boundary integral equation method for the two-dimensional diffusion (abstract).pdf

Download (62kB) | Preview
Official URL: http://www.sciencedirect.com/science/article/pii/S...
Item Type: E-Article
Uncontrolled Keywords: Boundary element method, Diffusion equation, Laplace transform, Non-local condition, research, Universiti Malaysia Sarawak, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education
Subjects: Q Science > QA Mathematics
Divisions: Academic Faculties, Institutes and Centres > Faculty of Computer Science and Information Technology
Depositing User: Karen Kornalius
Date Deposited: 18 Sep 2017 05:51
Last Modified: 18 Sep 2017 05:51
URI: http://ir.unimas.my/id/eprint/17647

Actions (For repository members only: login required)

View Item View Item